# SDR SWAA2023071875689

- Difficulty date: July 5, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 60,385 hours, 32,095 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 2ND VERTICAL STIFFENER IS CRACKED.<[01] REPAIR WILL BE ACCOMPLISHED ON CARD TTG8Q00M3HGQ.;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
